# SDR ASAA0540665

- Difficulty date: November 18, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AT AFT CARGO BAY ON SHEAR TIE.  REMOVED DAMAGED SECTION OF SHEAR TIE, FABRICATED REPAIR PARTS AND INSTALLED PER B737-400 SRM 53-00-07.  (M)
